# SDR USAA2012042300035

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 39,036 hours, 14,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS SMALL EXIT LIGHT COVER MISSING.  INSTALLED NEW EXIT LIGHT LENS COVER.
